# SDR ASAA2023092045218

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 56,775 hours, 16,996 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEFOFF, BOTH LEFT & RIGHT MAIN (FORWARD) TANK FUEL PUMPS FLICKERED LOW PRESSURE LIGHTS ON/OFF. GROUNDED - YES. PERFORMED FUEL OPERATION TEST PER TASK 28-22-41 OPS CK GOOD REF STEVE NOTFD.
